# SDR SWIA200718346

- Difficulty date: June 10, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 18,835 hours, 25,313 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Power Unit
- Condition: Smoke
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR IS CAUSING SMOKE IN THE COCKPIT.  REPLACED APU WITH SERVICEABLE UNIT IAW EMB MM 49-00-02, P/N 3800376-1, S/N OFF: P0445.
